MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH HANDLE/ LARGE WITH QUICK COUPLING; TAP, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH HANDLE/ LARGE WITH QUICK COUPLING; TAP, BONE
Catalog Number 03.010.516
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2018, during the removal surgery for the femoral neck system (fns), the surgeon had difficulty in removing the locking screw in question together with the handle large with quick coupling.Originally, the patient underwent a surgery for the medial proximal femoral neck fracture with femoral neck system on an unknown date.The surgeon commented that during the removal, relatively large torque is needed to untighten the locking screw of the fns.The surgeon wants the design of the handle with quick coupling changed to the t type wrench shape.The surgeon could only extract the screw by using the lowman bone holding clamp attached to a driver.Procedure was completed successfully with a five (5) minute surgical delay.There was no adverse consequence to the patient.This report is for one (1) handle/large with quick coupling.This is report 2 of 2 for (b)(4).

Brand Name
HANDLE/ LARGE WITH QUICK COUPLING
Common Device Name
TAP, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8298136
Report Number8030965-2019-60576
Device Sequence Number1953424
Product Code HWX
UDI-Device Identifier07611819499126
UDI-Public(01)07611819499126
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.516
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1